MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB

K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Lot Number NN105513A1152
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history record (dhr) and supporting quality records confirmed no anomalies that may have caused or contributed to the malfunction.
 
Event or Problem Description
Consumer reported she wore a tampon approximately one hour and upon removal the tampon fell apart leaving pieces inside her vaginal cavity.After this occurred she experienced vaginal pain and burning.She was unsure if she removed the remaining pledget pieces and planned to seek medical attention.Multiple attempts have been made to obtain further information regarding the consumer¿s outcome, however, no further information has been received.

Brand Name
U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
MDR Report Key11966655
Report Number3011109575-2021-00196
Device Sequence Number4688609
Product Code HEB
UDI-Device Identifier00036000535327
UDI-Public036000535327
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172118
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot NumberNN105513A1152
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR